Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on homogeneous plane continua


Author: F. Burton Jones
Journal: Bull. Amer. Math. Soc. 55 (1949), 113-114
DOI: https://doi.org/10.1090/S0002-9904-1949-09181-4
MathSciNet review: 0028581
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. E. Moise, An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua. Trans. Amer. Math. Soc. vol. 63 (1948) pp. 581-594. MR 25733
  • 2. R. H. Bing, A homogeneous indecomposable plane continuum, Bull. Amer. Math. Soc. Abstract 53-5-268.
  • 3. G. Choquet, Prolongement d'homeomorphies. Ensembles topologiquement nom-mables. Characterisation topologique individuelle des ensembles fermes totalement discontinuum, C. R. Acad. Sci. Paris vol. 219 (1944) pp. 542-544, as reported in Mathematical Reviews vol. 7 (1946) p. 335. MR 14804
  • 4. Karl Menger, Kurventheorie, Teubner, 1932, p. 267.
  • 5. F. B. Jones, Concerning aposyndetic continua and certain boundary problems, Amer. J. Math. vol. 58 (1941) pp. 545-553, Theorem 4. MR 4771
  • 6. R. L. Wilder, Sets which satisfy certain avoidability conditions, Časopis pro Pěstování Mathematiky a Fysiky vol. 67 (1938) pp. 185-198.
  • 7. G. T. Whyburn, Semi-locally-connected sets, Amer. J. Math. vol. 61 (1939) pp. 733-749. MR 182
  • 8. G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloquium Publications, vol. 28, Theorem 9.1, p. 61. MR 7095
  • 9. F. B. Jones, Concerning non-aposyndetic continua, Amer. J. Math. vol. 70 (1948) pp. 403-413, Theorem 18. MR 25161


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09181-4

American Mathematical Society